Discussions that mention vicodin

Thyroid Disorders board


I posted earlier and thought about it all day. Before I left for the afternoon, I tried to read back to see how far your posts have gone. I traced to your second post back to July 28th,,but your first post was not in the past years archeive. I thought about you during the movie, and dinner. Now I just reread every post from July 28th forward. There is a pattern here. It is not a pretty one in my opinion. Normally i try to be encouraging and help people, but this one time when I think it is time for a reality check.
Your story changes depending on the current run of asking for advise. You have claimed your symptoms at first did not start until mid July with the shock wave sensations. At other times it started from the time you started meds in April. You have changed height from 5'8" to 5'7" you claimed at first to not have any chest pains along with these symptoms, you were adamanet about that. You now claim the chest pains and such have disappeared with stopping the meds. One night off would not be suffiecent to really tel that kind of a difference. It has been supposedly one week since you stopped. Your body takes a while to wind down from meds. You will have that same feeling of being on the meds as off for a while..it will decrease slowly in your system. Yet there are other problems that are and can be life threatening if not done improperly stopping meds.
I have watched you say you will be seeing your endo (old one) on such and such a date, yet when you are questioned you make reference to having tlaked to him like it was yesterday and new test run since you last saw him in Aug. without mention you had a new appointment. The time scale of seeing a dr. and what you say he has siad since one or the other has suggested a certain course to pursue is not syncing up.
I have had the adrenal fatigue test run several times. You do a 24 hour urine capture test. It must be refrigerated and taken to the lab as soon as finished with the 24 hour period. Yet you say it was done with a fasting blood test???? strange it has azlways been the urine capture they are looking for certain spilled anitboidies in the urine.
You have waited sometimes up to 5 weeks before you start the thread all over again with the same complaints. Maybe I was the first to notice this, because something triggered a memory of a former post. You have been given wonderful advise by many very knowledgable people here, yet disregard it with the single purpose of not taking your thyroid meds.
You have admitted to taking vicodin, and vallium. The vallium started at the same time your symptoms did with the strange shock episodes. Yet you did not complain of those shock episodes for months until recently again. You were more interested for a time about adrenal fatigue since artful mentioned it in 9-21. He told you twice about maca and mate tea, yet I noticed he did not go back as far as I did and see that he had done it twice.

I REFUSE to pat you on the back and say go ahead and stop your meds. What i find is a person who wants attention. This is not bad, we are all suffering from a very weird set of symptoms and a disease that is mostly misunderstood. We are here to support, but I for one do not like to play games.

Read about rose fever and see how it was first brought to the public attention, it has to do with late life onset of allergies. A;lso I would be more worried about the vallium then the thyroid. It was the one varible that was in the mix that was the new ingredient when the sympotms started. It makes you feel relaxed, and for some better. It may be also masking other sympotms of you stopping your thyroid for now. Does your endo know all the meds you take?
Does your regular doc know all the meds?
do you go to one pharmacy or more than one?
Pharmacists are not doctors, they are chemists, yet they do know the intereactions of drugs with one another. so your pharmacist is not a good source of telling you how to treat yhourself, but only a person who can tell you about drugs and how they will effect your body, given a statistacal norm.
Dr. bashing is one thing when warrented. We have all found those who will not listen to our symptoms, and many do not want to know more than the basics of this disease. But from what I was seeing your endo was tryhing to work with you as far as increasing and monitoring your meds. You keep claiming 7,7 was normal when we all know it is not. You wanted 12.8 to be borderline when it was far from it. You demanded synthroid and he gave it to yhou on the same office visit. I doubt you will be satisfied with the new endo.

You claim not to be anxious or stressed, or even depressed. Yet I see exactly that with your many and often resumed same threads of the same thing over and over again. You railed at a your gp for suggesting maybe a psychiatrist. Yet from what I am seeing, I would agree with him.

This is not meant to be hurtful or hateful, it is meant to be a reality check and to get you to understand that all of us are not trained in medicine. I for one have a degree in molecular bio chem, but I am not a dr. I know a lot yet I am lacking in many things. Yet you want us to diagnose you and say what you are doing is right. We can not and i refuse to. The mind is a powerful thing. It can cause the symptoms just as easily as anything else. An allergic reaction would have different symptoms from what your suggesting. But a symptom based from anxiety may not. We would like to see you happy and healthy. But to try and say all dr.'s are bad is not good. You have a health problem yet want to run from it. Once you are on the proper dosage you will find life can be so much better. And the symptoms you have been shown can also be the opposite of the normal ones ie gaining weight is the most prevelant one we experience. but it is not unheard of to have the opposite , and be underweight without being able to gain. some can have acne while others have clear skin. It depends on each individual persons bodily chemistry. That is what the dr.'s need to understand more than anything. there are more and more that are understanding this weird disease. Do not run from them just because you self diagnosis is not what he agrees with. You have wanted to stop taking the thyroid meds from the very first, and were not satisfied until you did no matter what any dr or any of us here said. Sorry I know this will anger you and make many others probably mad at me too, but it is time to face the cold light of reality and stop playing games with your sefl and others.